# SDR C2XA97CL099

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop Bulkhead
- Part number: 7847841
- Condition: Grooved
- Location: Lt Engine
- Part time: 11,533 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3073 - CREW REPORTED THAT THE LEFT PROPELLER DE-ICE WAS INOPERATIVE.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE PROPELLER BULKHEAD IAW HAMILTON STANDARD MM 61-10-00, OPS CHECK WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
